Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Hölder continuity of quasiconformal mappings of the unit ball

Authors: G. D. Anderson and M. K. Vamanamurthy
Journal: Proc. Amer. Math. Soc. 104 (1988), 227-230
MSC: Primary 30C60
MathSciNet review: 958072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The authors obtain a modified form of Gehring's Hölder-continuity theorem for the family of $ K$-quasiconformal self-mappings of the unit ball in $ n$-space, such that the distortion coefficient is independent of $ n$ and depends only on $ K$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C60

Retrieve articles in all journals with MSC: 30C60

Additional Information

PII: S 0002-9939(1988)0958072-6
Article copyright: © Copyright 1988 American Mathematical Society